# SDR ASAA2022020937393

- Difficulty date: February 9, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,328 hours, 10,605 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF AT FL300. LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. SELECTED OFF PER QRH PROCEDURE. RESELECTED ON AFTER THREE MINUTES AND LIGHT REMAINED EXTINGUISHED. GROUNDED - YES. SELECTED OFF PER QRH PROCEDURE. RESELECTED ON AFTER THREE MINUTES AND LIGHT REMAINED EXTINGUISHED.
